# SDR DHL96705002

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10605595
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM-A HYDRAULICS SYSTEM FAILED ON DEPARTURE, QUANTITY WAS ZERO.  FOUND NR 3 L/E SLAT ACTUATOR HOUSING CRACKED.  REPLACED SAME.
